Bulletin of the Belgian Mathematical Society - Simon Stevin

On the Existence of Almost Automorphic Solutions to Some Abstract Hyperbolic Differential Equations

Toka Diagana

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we give some sufficient conditions, which do ensure the existence and uniqueness of a compact almost automorphic solution to some hyperbolic differential equations. As an illustration, we study the existence and uniqueness of almost automorphic solutions to a one-dimensional heat equation with small delays.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin Volume 17, Number 2 (2010), 219-234.

Dates
First available: 26 May 2010

Permanent link to this document
http://projecteuclid.org/euclid.bbms/1274896201

Mathematical Reviews number (MathSciNet)
MR2663467

Zentralblatt MATH identifier
1194.35274

Subjects
Primary: 44A35: Convolution 42A85: Convolution, factorization 42A75: Classical almost periodic functions, mean periodic functions [See also 43A60]

Keywords
Sectorial operator analytic semigroup hyperbolic semigroup almost automorphic function heat equation with delay

Citation

Diagana, Toka. On the Existence of Almost Automorphic Solutions to Some Abstract Hyperbolic Differential Equations. Bulletin of the Belgian Mathematical Society - Simon Stevin 17 (2010), no. 2, 219--234. http://projecteuclid.org/euclid.bbms/1274896201.


Export citation